Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice.
Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
My primary care doctor recently added Cymbalta (duloxetine) 30mg to the 300mg Wellbutrin I'm already on because I've been experiencing worsened depression. My mood has improved however since starting the Cymbalta I've had increased muscle tightness, clonus/muscle spasms in my lower limbs (when I flex my foot), and stiff ankle joints. I've been on this antidepressant combination before but didn't have these issues nor have they been a recent feature of my MS. Does anyone else with MS on Cymbalta… read more
I’m so glad that we have this space. I have gained approximately 20 pounds and did realize that it was odd as I wasn’t eating more. Cymbalta must be the culprit. See my PCP in early March and we… read more
I been taking Aubagio since January 1st,no real side effects, but now in last two or three weeks feeling like I'm being electrically shocked,through out my body, especially up and down my leg and my… read more
I have been having alot more relapses lately and its frustrating. I'm on Baclofen and Morphine to help and also Gaba-Pentin for the numbness but none of it seems to be helping lately. My mom and I are going to the drs this week and she wants my morphine upped but I'm not sure what else to do. I was on injections with steroids and a numbing crap in my back before for pain and to help the relapses but I had a reaction after the 3rd visit so we had to stop them. I would appreciate any feedback I… read more
For me remission means i go back to my baseline normal. Which is pretty much normal; plus the continued fatigue. If i get too tired i seem to have short burts of symptoms [which disappear once I'm… read more